That was awful.
Watching a thick-tongued Abe Shinzō, intermittently slurring and stuttering his way through a prepared statement, an apology to the nation from his hospital.
Puts a damper on the whole day.
Damned if they are not going to wheel him out to the Diet Building for the election of his successor tomorrow.
He should be OK, as long as he is really not suffering from digestive distress. It takes about a week for anti-depressants to take affect...and he has been in there for 10 days...
No, it is still too soon for him to come out and face the world.
I know I am just speculating. I cannot tell from the video what he might be taking. Maybe not even an expert could--side effects vary.
If he had been in serious physical pain and unable to sleep, as reported, doctors would have been tempted to start him a TCA rather than one of the weaker SSRIs. TCAs tend to cause constipation, though--which, if he had been having digestive problems, would be not good.
No, they will never tell us what the hell happened.
No, they will never tell us what he's been taking.
Stupid us. Stupid, uninformed us.
Energy security would mean a brighter future for India
26 minutes ago